# SDR GTIA2018111202950

- Difficulty date: November 8, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 6,678 hours, 2,973 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN DESCENT THROUGH 10,000 FEET. PERFORMED SUPPLEMENTARY PROCEDURE IN QRM WITH NO SOLLOTION. -PERFORMED FUME EVENT INSPECTION IAW TSM 05-50-00-810-831-A. FOUND PACK 2 CONTAMINATED. PACK TWO TO BE DEFERRED.
